Yes, here we go again. I went in today for my CD2 blood work and ultrasound and I am perfectly at baseline. My FSH is 5.7, Estradiol was 30, and my antral follicle count was "in the 20s." So it is official, IVF #3 has officially started. Tonight I transitioned off of the Lupron and started 1/2 dose Ganirelix (125mcg) as well as Estradiol Valerate injections. A week from today I am scheduled for a diagnostic hysteroscopy and an endometrial biopsy and then I start stims the following day.
Here is a rundown of this protocol as it is a bit unusual:
7/27-Start 125mcg Ganirelix (given daily until trigger) and 4mg Estradiol Valerate IM injection (given every 3rd day until more than 50% of my follicles are 12mm or greater.
8/1-Start 15mg Prednisone daily
8/3-Diagnostic hysteroscopy (to quickly check my lining) and endometrial biopsy (to encourage implantation)
8/4-Start 600iu Follistim and continue with Ganirelix and Estradiol Valerate. Add in 25mg 4xday vaginal Viagra suppositories and Terbutaline 5mg 3xday and continue through trigger
8/8-Add in 37.5iu of Menopur
Trigger with Novarel somewhere between 8/13 and 8/17-apparently you stim a bit slower with this protocol
There are so many thoughts running through my head right now. This is the most intense protocol that I have done thus far. It has so many components and trying to keep it all straight is making my head spin. I am going to print out a calendar for the month of August and write down what I have to do each day. Due to the amount of meds I am on, my clinic is having me slowly transition onto them instead of starting them all at once. So instead of starting the Prednisone with stims I will be starting it on Monday. The vaginal Viagra and Terbutaline will still start the say of stims. I have never used Terbutaline before and I am a bit nervous. The nurse manager today said it is pretty much like crack but in tablet form. She said that I will be bouncing off of the walls with it. I guess it also causes tremors, headache, drowsiness, and nausea. Yippee, this should be fun!